# SDR AU990054

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Component: Mooney
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE TUBULAR FRAMES CORRODED EXTERNALLY.  FOUND DURING INSPECTION IAW SB M20-208B.   PART TC:  2,208.
